Topological Classification and Bifurcations of Holomorphic Flows with Resonances in ...2.
Inventiones mathematicae, Tome 67 (1982), pp. 447-472
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex one-dimensional foliation, holomorphic differential equations, resonance, resonance relation
@article{IM_1982__67_142921,
author = {C\'esar Camacho and Paulo Sad},
title = {Topological {Classification} and {Bifurcations} of {Holomorphic} {Flows} with {Resonances} in ...2.},
journal = {Inventiones mathematicae},
pages = {447--472},
year = {1982},
volume = {67},
zbl = {0503.58023},
url = {http://geodesic.mathdoc.fr/item/IM_1982__67_142921/}
}
César Camacho; Paulo Sad. Topological Classification and Bifurcations of Holomorphic Flows with Resonances in ...2.. Inventiones mathematicae, Tome 67 (1982), pp. 447-472. http://geodesic.mathdoc.fr/item/IM_1982__67_142921/